| Catalog Number |
68LP-300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported possible deflation on an unknown side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional later reported left deflation.Device explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed an opening on anterior assessed as fold flaw opening.Additional observations: crease fold, stress marks and wear abrasion observed on the device.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description
Patient reported possible deflation on an unknown side.Healthcare professional later reported left deflation.Device explanted.